# SDR AALA20160706008

- Difficulty date: July 5, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 42,251 hours, 4,934 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 479W220153A
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT R3 DOOR DAMAGED.  AIRCRAFT GROUNDED.  ACCOMPLISHED REPAIR OF EMERGENCY EXIT SIGN IAW EA 261832.
